# SDR DXTA200701997

- Difficulty date: March 4, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N319QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600519
- Aircraft time: 6,745 hours, 5,615 cycles
- Engine: Pwa JT15D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

SQUAT SWITCH INOPERATIVE ON TAKEOFF , LANDING GEAR WOULD NOT RETRACT, FLIGHT TIMER INOPERATIVE, AOA INDEXER INOPERATIVE, LOW SPEED AWARENESS, TAPE INOPERATIVE.  FOUND SQUAT SWITCH ON LT MLG "H" BLOCK MOVED DURING SAFETYING. RIGGED SQUAT SWITCH I/A/W 560 MM 32-61-00. OPS CHECKS GOOD.
